MathSciNet Relay Station
MathSciNet bibliographic data
MR2873069 47H10 (54H25)
Borcut, Marin; Berinde, Vasile Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 218 (2012), no. 10, 5929–5936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement